Power series with positive non-increasing coefficients

Jan Mařík

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 1, page 102-102
  • ISSN: 0528-2195

How to cite


Mařík, Jan. "Mocninné řady s nezápornými nerostoucími koeficienty." Časopis pro pěstování matematiky 089.1 (1964): 102-102. <http://eudml.org/doc/20851>.

author = {Mařík, Jan},
journal = {Časopis pro pěstování matematiky},
language = {cze},
number = {1},
pages = {102-102},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Mocninné řady s nezápornými nerostoucími koeficienty},
url = {http://eudml.org/doc/20851},
volume = {089},
year = {1964},

AU - Mařík, Jan
TI - Mocninné řady s nezápornými nerostoucími koeficienty
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 1
SP - 102
EP - 102
LA - cze
UR - http://eudml.org/doc/20851
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.